# SDR DALA2022061004084

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ball Joint
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2268162) LARGE AMOUND OF GREASE IS PRESENT AROUND THE STABILIZER TRIM ACTUATOR DUE GREASE IS ESCAPING FROM BALL NUT PER AMDS 2740-01077-0101. HORIZONTAL STABILIZER TRIM ACTUATOR WAS REPLACED PER AMDS 2740-01077-0301 DUE TO A LARGE AMOUNT OF GREASE PRESENT ESCAPING FROM THE UPPER GIMBAL.
